- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2013 6 (3)
- Authors
- Koptev, Alexander V.
- Contact information
- Koptev, Alexander V.: Makarov State University of Maritime and Inland Shipping, Dvinskaya, 5/7, S-Petersburg, 198035, Russia; e-mail:
- Keywords
- partial differential equation; viscous incompressible fluid; nonlinearity; exact solution
- Abstract
Poiseuille problem is the first problem in theoretical hydromechanics for which the exact solution has been found. The solution is a steady state solution of Navier–Stokes equations and it gives the velocity profile known as "Poiseuille parabola". Experimental studies show that parabolic profile occurs very seldom in fluid flows. Usually more complex structures are observed. This fact makes us again focus attention on the problem to obtain other solutions. This paper presents an approach that takes onto consideration all nonlinear terms of Navier–Stokes equations. New solutions of the Poiseuille problem are obtained and their nonlinear properties are identified.
- Pages
- 308-314
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/9885
Journal of Siberian Federal University. Mathematics & Physics / Nonlinear Effects in Poiseuille Problem
Full text (.pdf)